| Catalog Number |
66801281 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, during npwt utilizing a renasys touch, the message of "808a" displayed on the screen.The problem was not solved by removing the device from the canister and reboot.The treatment was continued with a smith+nephew back-up device.There was no patient harm.There was no delay.No other complications were reported.
Additional Manufacturer Narrative
The device, was used in treatment was not returned for evaluation with no additional information provided we have not been able to establish a relationship between the reported event or determine a root cause.An error code 808a indicates the pressure sensor value for ps1 is below the expected range during power-on self-test.Probable cause could be a component failure.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture.A complaint history review found other related failures.This investigation is now complete with no further action deemed necessary at this stage.Smith + nephew will continue to monitor for any adverse trends relating to this product range.